# SDR DALA2025052403992

- Difficulty date: May 22, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 92,138 hours, 43,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3224 DISC: DURING SVC CK FOUND ONE OF IN SEAT EMERGENCY PATH LIGHT BURN OUT . ON SEAT 3C. C/A: R/R SEAT MOUNTED EMERGENCY LIGHT AT 3C REF A320 AMM 33-51. OPS NORMAL. (LP: 7384264)
